# SDR 2001UALA00125

- Difficulty date: February 17, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,081 hours, 6,599 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 860 - 870 LBL 89 FLOORBEAM L-ANGLE BETWEEN UPPER CHORD TO SEAT TRACK CRACKED.  C-CHECK.  REPLACED L-ANGLE, REF SRM 51-40-02 FOR FASTENER INSTALLATION PROCEDURES.
